Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 213702, 6 pages
http://dx.doi.org/10.1155/2014/213702
Research Article

Multiple Solutions for the Discrete -Laplacian Boundary Value Problems

1School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institute, Guangzhou University, Guangzhou 510006, China
3Modern Business and Management Department, Guangdong Construction Vocational Technology Institute, Guangzhou 510450, China

Received 27 January 2014; Accepted 11 March 2014; Published 8 April 2014

Academic Editor: Elena Braverman

Copyright © 2014 Yuhua Long and Haiping Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By employing a critical point theorem, established by Bonanno, we prove the existence of three distinct solutions to boundary value problems of nonlinear difference equations with a discrete p-Laplacian operator. To demonstrate the applicability of our results, we also present an example.